Progression of Kaposi sarcoma associated with iatrogenic Cushing syndrome in a person with HIV/AIDS.
Аннотация
This case report describes an exacerbation of AIDS-associated Kaposi sarcoma (KS) in the setting of iatrogenic Cushing syndrome caused by an interaction between ritonavir-boosted atazanavir and fluticasone. Discontinuation of fluticasone resulted in resolution of the cutaneous KS. Clinicians should be aware of this potential drug-drug interaction that can result in increased corticosteroid levels. Inhaled corticosteroids should be used cautiously in persons with HIV/AIDS who have a history of KS and are being treated with a boosted atazanavir regimen because this can potentially exacerbate KS.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.